# SDR DALA2021060102987

- Difficulty date: May 29, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 88,964 hours, 40,372 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Debonded
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 676#2 ENG R/H T/R INNER BIFURCATION AREA APPROX 2:00 POS FLAME RESISTANT COATING DISBONDED AND METAL SHEET DISBONDED 10 SQ IN FROM CORE OF COWL. CORRECTIVE ACTION: FOUND TO BE OUT OF LIMITS IAW B757 SRM. REMOVED AND REPLACED #2 ENG O/B T/R IAW B757 AMM 78-31-01. PERFORMED SATISFACTORY ADJUSTMENT AND FUNCTIONAL CHECK IAW B757 AMM 78-31. (1823434)
